# SDR FDEA2019120103149

- Difficulty date: November 30, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL OPEN UP FOR AVIONICS ACCESS, SEAT TRACK FLANGE FOUND CRACKED AT STATION 645, X = - 47.5.  CABIN CRACKED SEAT TRACK AT STATION 645 X = - 47.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 665 TO EXISTING SPLICE STATION 625 X = - 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
